advertisement
Question
Posted by: Anna | 2010/01/31

Medikasie

Kan medikasie soos Cilift en beta blocker mens diaree gee? en vir hoe lank waar kan ek sien wat die bogenoemde medikasie aan mens kan doen?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Anna

Die medikasie kan wel vir jou gastro-intestinale newe-effekte gee. Vra jou apteker vir die invoubiljette van die medikasie.

Groete




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement